# SDR SWAA2017030712377

- Difficulty date: March 1, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 30,149 hours, 14,224 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113A370023
- Part serial: 002545
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD MAIN FLAP AFT FLAP DAMAGED.      R & R THE AFT FLAP IAW MM.
